# SDR DL76L960956

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Upper Spar
- Part number: 311T311024
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND IN THE NR 1 ENGINE PYLON UPPER SPAR WEB AT THE OUTBOARD DRAIN HOLE AT NAC STA 156 AND WL 149.21. THE CRACKS WERE STOP DRILLED AND REINFORCED WITH A FILLER AND DOUBLER PER DL ERA 273499-14, REV A.
